Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Representations of infinite dimensional manifolds and $\infty - p$ homology functors


Author: Phillip A. Martens
Journal: Bull. Amer. Math. Soc. 76 (1970), 641-645
MSC (1970): Primary 5755, 5530
DOI: https://doi.org/10.1090/S0002-9904-1970-12471-5
MathSciNet review: 0261634
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. W. Alexander, Note on Pontrjagin's topological theorem of duality, Proc. Nat. Acad. Sci. U.S.A. 21 (1935), 222-225.
  • 2. C. Bessaga, Every infinite-dimensional Hilbert space is diffeomorphic with its unit sphere, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 14 (1966), 27-31. MR 33 #1862. MR 193646
  • 3. D. G. Bourgin, Modern algebraic topology, Macmillan, New York, 1963. MR 28 #3415. MR 160201
  • 4. J. Eells, A setting for global analysis, Bull. Amer. Math. Soc. 72 (1966), 751-807. MR 34 #3590. MR 203742
  • 5. J. Eells and John McAlpin, An approximate Morse-Sard theorem, J. Math. Mech. 17 (1967/68), 1055-1064. MR 37 #2267. MR 226680
  • 6. K. Geba and A. Granas, Algebraic topology in normed spaces. I, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 13 (1965), 287-290; II, 13 (1965), 341-346; III, 15 (1967), 137-143. MR 32 #1708; MR 32 #4694; MR 35 #6141.
  • 7. D. W. Henderson, Infinite-dimensional manifolds are open subsets of Hilbert space, Bull. Amer. Math. Soc. 75 (1969), 759-762. MR 247634
  • 8. M. E. Herrera, DeRham theorems on semianalytic sets, Bull. Amer. Math. Soc. 73 (1967), 414-418. MR 35 #4945. MR 214094
  • 9. N. H. Kuiper, The homotopy type of the unitary group of Hilbert space, Topology 3 (1965), 19-30. MR 31 #4034. MR 179792
  • 10. S. Lang, Introduction to differentiable manifolds, Interscience, New York, 1962. MR 27 #5192. MR 155257
  • 11. K. K. Mukherjea, Coincidence theory for infinite dimensional manifolds, Bull. Amer. Math. Soc. 74 (1968), 493-496. MR 36 #5965. MR 222915
  • 12. R. S. Palais, Homotopy theory of infinite dimensional manifolds, Topology 5 (1966), 1-16. MR 32 #6455. MR 189028
  • 13. R. S. Palais, Lusternick-Schnirelman theory on Banach manifolds, Topology 5 (1966), 115-132. MR 259955

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5755, 5530

Retrieve articles in all journals with MSC (1970): 5755, 5530


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12471-5

American Mathematical Society